# SDR HNAA2025021200082

- Difficulty date: February 11, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 45,309 hours, 42,033 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Condition: Failed
- Location: Anti-Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN ICING CONDITIONS ICE COND A/I INOP, WING A/ICE FAIL, STAB A/ICE FAIL EICAS MESSAGES DISPLAYED  DFRL  12FEB25  06:02  CLT R/R'D #2 FAN AIR VALVE IAW EMB AMM 36-11-03. OPS CHECK AND LEAK CHECK STILL REQ'D. FACT  12FEB25  08:08  CLT RAN A/C, OPS CHECK IRT AMM 36-00-00. OPS CHECK/LEAK CHECK GOOD. A/C OK FOR SERVICE AT THIS TIME
